MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD. SOFWAVE

SOFWAVE MEDICAL LTD. SOFWAVE
Model Number SOFWAVE
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Hypopigmentation (4838)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On november 2, 2025 preferred depot became aware of reportable event that was reported to the manufacturer by a patient (mw5176922) on september 30, 2025.Fda forwarded the event to manufacturer for handling (who subsequently forwarded it to preferred depot).Patient reported the following: " on (b)(6), i underwent a sofwave procedure of the neck and face.The probe has left a stamp on my face in the shape of an h that is not resolving.The provider was very upset and said all settings were correct.Sofwave told the provider the probe was faulty and provided her a new one.Sofwave is marketed as a safe "organic" treatment.I quite possibly have become permanently disfigured from sofwave." according to the manufacturer, this information was associated with a previously received complaint with the same allegation of hypopigmentation area in shape of transducers on (b)(6) 2025.The complaint indicated on hypopigmentation on the right mid cheek after the treatment.The manufacturer initiated investigation and classified this event as not reportable.A month after, on october 20, 2025 the clinic updated that the injury was improved and the injury is much less visible than on treatment day.Patient finished a two-week course of topical desonide 0.05% cream.
 
Additional Manufacturer Narrative
On november 2, 2025, preferred depot was informed by manufacturer that on september 29, 2025, they received a complaint regarding a hypopigmentation area on the patient's right cheek following a sofwave treatment.The same patient submitted a medwatch report to fda on september 30, 2025 (mw5176922).The patient described the mark as a "stamp in shape of an h" on the face.The manufacturer initiated an investigation immediately upon receipt of the complaint.The following is a summary of the manufacturer's investigation: the investigation included interviews with the patient and clinic staff, review of treatment logs, and inspection of the applicator.Findings revealed that one pzt element in the applicator was cracked, likely due to physical damage prior to treatment.The patient was treated with a two-week course of topical desonide 0.05% cream, a low-potency corticosteroid commonly used for mild dermatologic conditions.This therapy is considered conservative and non-invasive and does not constitute surgical or significant medical intervention under 21 cfr 803.3.On october 20, 2025, the clinic reported that the hypopigmentation had significantly improved and was much less visible than on the day of treatment.Based on clinical feedback and the patient's response to treatment, the condition was assessed as temporary and expected to continue improving over time.Reason for reporting: although the patient's condition improved and did not meet the definition of a serious injury under 21 cfr 803.3, the manufacturer determined that the cracked pzt represents a device malfunction.While this malfunction did not result in serious injury in this case, recurrence could potentially lead to adverse outcomes.Therefore, this report is submitted as a malfunction report under 21 cfr 803.50(a)(2), out of an abundance of caution.Disclaimers: this report is submitted out of an abundance of caution and does not constitute an admission that the device caused or contributed to a serious injury.The patient's condition improved significantly and was assessed as temporary.There is no evidence of permanent impairment or serious injury as defined under 21 cfr 803.3.The reportability determination and this submission are based on information available at the time of reporting.Manufacturer will provide follow-up reports if additional relevant information becomes available.The manufacturer also conducted corrective actions including replacement of the applicator and review of handling procedures to prevent recurrence.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit 20692
IS  20692
MDR Report Key23674107
Report Number3013917867-2025-00003
Device Sequence Number21293729
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/02/2025
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite